MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS009
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
We received three (3) new complaints from france regarding the odsiii (3x 98ds009 / sn:(b)(6).During 3 procedures they observed an ekg st+ on each individual patient.In each case, the same odsiii lot is affected.Our sales rep states that he was present, and they followed the correct procedure for de-airing bubbles in the sheath and during loading of the prosthesis.Additional cases reported: 1035166-2023-00074 & 1035166-2023-00076 procedure for the event is pfo closure and air bubbles were observed during the procedure.Customer reported the devices inserted through the sheath were flex ii pfo occluder.One per sheath/ patient.Customer reported male and female patients involved in the 3 cases.No other patient identification received.No patient harm reported.
 
Additional Manufacturer Narrative
H6: device problem corrected from 4062 - air bubbles to 1250 - leaking.No product was provided for analysis as product was discarded by the hospital.There was no patient harm reported.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.No manufacturing rejects or anomalies of this type were recorded in the device history record.The introducer sheath passed all in process and qa final inspection steps before shipping to the customer, including visual, dimensional, mechanical and leak testing.No manufacturing defects were found.The complaint is non-verifiable as the product was not returned for evaluation.No corrections or corrective actions will be taken.Device was not returned for analysis and review of the manufacturing documents did not reveal any discrepancies that would have contributed to this event.This complaint is non-verifiable.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key17305223
Report Number1035166-2023-00073
Device Sequence Number7120441
Product Code DYB
UDI-Device Identifier00885672010270
UDI-Public00885672010270
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model Number98DS009
Device Catalogue Number98DS009
Device Lot NumberDP-17156
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown